MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175428P0
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On date of event, the event date was set on (b)(6) 2021, as is was the day the product damaged was received by the customer.The damage to the products occurred between the day of shipment and the day of receipt, which is between (b)(6) 2021.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21g28.As the defects appear obvious on the pictures provided, a visual inspection based on pictures received was performed by our qa supervisor.His conclusion is as follows : " based on the pictures, i confirm that the product in the state is not in conformity.A damage during transportation seems to be the most probable root cause." the most probable root cause of this event is an improper handling of the package during transport.An internal non-conformity report has been initiated in order to take appropriate action.
 
Event or Problem Description
The customer refused delivery due to damage: the piece is broken even the box inside is damaged but the contents are intact.Complaint # (b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
philip gaillard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key12881193
Report Number1640201-2021-00035
Device Sequence Number12007526
Product Code MAL
UDI-Device Identifier00384401018247
UDI-Public(01)00384401018247
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberM00202175428P0
Device Catalogue NumberM00202175428P0
Device Lot Number21G28
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose